Vector-valued submarkov operators and recurrent iterated function systems
Publication in refereed journal


Times Cited
Web of Science3WOS source URL (as at 15/01/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe consider a recurrent IFS with place-dependent transition weights. By using the quasi-compact operator theory and the spectral theory of positive operators, the eigen-problem of the given system is studied. This is the vector analogue of Fan and Lau's results (1999, J. Math. Anal. Appl. 231, 319-344). (C) 2001 Academic Press.
All Author(s) ListLeung CW
Journal nameJournal of Mathematical Analysis and Applications
Year2001
Month2
Day1
Volume Number254
Issue Number1
PublisherACADEMIC PRESS INC
Pages12 - 22
ISSN0022-247X
eISSN1096-0813
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2021-16-01 at 00:46